# SDR SIMA200734401

- Difficulty date: December 6, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N384AE
- Make and model: Saab 340B
- Aircraft serial: 340B384
- Aircraft time: 17,998 hours, 21,394 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Part number: 1PTR119100007
- Part serial: 73025195
- Condition: Failed
- Location: Prop Oil Press
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT PROP PSI INDICATIONS PEGGED IN RED.  FLUCTUATES WHEN IN FEATHER.  OTHER ENGINE INDICATIONS NORMAL.  REMOVED AND REPLACED RIGHT PROP OIL PRESSURE SENSOR ON THE PGB IAW SAAB 340B AMM 79-30-05.  OPS CHK GOOD.  OIL PRESSURE SENSOR.  AIRCRAFT RETURNED TO SERVICE.
